Mittag-Leffler modules, reduced products, and direct products
Rendiconti del Seminario Matematico della Università di Padova, Volume 85  (1991), p. 119-132
@article{RSMUP_1991__85__119_0,
     author = {Facchini, Alberto},
     title = {Mittag-Leffler modules, reduced products, and direct products},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     pages = {119-132},
     zbl = {0755.16003},
     mrnumber = {1142536},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1991__85__119_0}
}
Facchini, Alberto. Mittag-Leffler modules, reduced products, and direct products. Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991) , pp. 119-132. http://www.numdam.org/item/RSMUP_1991__85__119_0/

[1] G. Azumaya - A. Facchini, Rings of pure global dimension zero and Mittag-Leffler modules, J. Pure Appl. Algebra, 62 (1989), pp. 109-122. | MR 1027751 | Zbl 0693.16017

[2] S.U. Chase, Direct product of modules, Trans. Amer. Math. Soc., 97 (1960), pp. 457-473. | MR 120260 | Zbl 0100.26602

[3] M. Dugas, On reduced products of abelian groups, Rend. Sem. Mat. Univ. Padova, 73 (1985), pp. 41-47. | Numdam | MR 799895 | Zbl 0568.20055

[4] L. Fuchs, Infinite Abelian Groups, Volume I, Academic Press, New York and London, 1970. | MR 255673 | Zbl 0209.05503

[5] L. Fuchs - L. Salce, Modules over Valuation Domains, Marcel Dekker, New York and Basel, 1985. | MR 786121 | Zbl 0578.13004

[6] G.S. Garfinkel, Universally torsionless and trace modules, Trans. Amer. Math. Soc., 215 (1976), pp. 119-144. | MR 404334 | Zbl 0319.16020

[7] K.R. Goodearl, Distributing tensor product over direct product, Pacific J. Math., 43 (1972), pp. 107-110. | MR 311714 | Zbl 0237.13007

[8] C.U. Jensen - B. Zimmermann-Huisgen, Algebraic compactness of uLtra-powers and representation type, Pacific J. Math., 139 (1989), 251-265. | MR 1011212 | Zbl 0639.16007

[9] M. Raynaud - L. Gruson, Critères de platitude et de projectivité, Inventiones Math., 13 (1971), pp. 1-89. | MR 308104 | Zbl 0227.14010

[10] T.S. Shores, On generalized valuation rings, Michigan Math. J., 21 (1975), pp. 405-409. | MR 366892 | Zbl 0305.13010

[11] D. Simson, On pure global dimension of locally finitely presented Grothendieck categories, Fundamenta Math., 96 (1977), pp. 91-116. | MR 480690 | Zbl 0361.18010

[12] Bo Stenström, Rings of Quotients, Springer-Verlag, Berlin-Heidelberg-New York, 1975. | MR 389953 | Zbl 0296.16001

[13] R.B. Warfield, Purity and algebraic compactness for modules, Pacific J. Math., 28 (1969), pp. 699-719. | MR 242885 | Zbl 0172.04801

[14] J.M. Zelmanowitz, Regular moduLes, Trans. Amer. Math. Soc., 163 (1972), pp. 341-355. | MR 286843 | Zbl 0227.16022

[15] B. Zimmermann-Huisgen, Pure submodules of direct products offree modules, Math. Ann., 224 (1976), pp. 233-245. | MR 424877 | Zbl 0321.16015